REAL

On the size of the set AA+A

Roche-Newton, Oliver and Ruzsa, Z. Imre and Shen, Chun-Yen and Shkredov, Ilya D. (2019) On the size of the set AA+A. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, 99 (2). pp. 474-494. ISSN 0024-6107 (print); 1469-7750 (online)

[img] Text
1801.10431v1

Download (261kB)

Abstract

It is established that there exists an absolute constant c > 0 such that for any finite set A of positive real numbers |AA + A| >> |A|3/2+c On the other hand, we give an explicit construction of a finite set A ⊂ R such that |AA + A| = o(|A|2), disproving a conjecture of Balog.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA71 Number theory / számelmélet
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 15 Nov 2019 12:26
Last Modified: 15 Nov 2019 12:26
URI: http://real.mtak.hu/id/eprint/103296

Actions (login required)

Edit Item Edit Item